# SDR 9JLA201402131677

- Difficulty date: January 30, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,451 hours, 2,248 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Part number: 2100102000
- Part serial: 000568655
- Condition: Defective
- Location: Cockpit
- Part time: 1,333 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE CVR WOULD NOT TEST.  TROUBLESHOOTING FOUND THAT THE CVR WAS DEFECTIVE & REMOVED FOR REPAIRS.
